# SDR 2003FA0001264

- Difficulty date: November 25, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N439PW
- Make and model: Beech C90A
- Aircraft serial: LJ1589
- Engine: Pwa PT6*
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 905241093
- Condition: Gouged
- Location: Rudder Boost
- Part time: 842 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED PHASE INSPECTION NOTED OB SIDE OF RT RUDDER BOOST BRACKET AT FS 303 GOUGED DEEPLY THROUGH BY ADJACENT CABLE AT AFT END.  LOCATION JUST IB OF AFT FUSELAGE ACCESS DOOR.  APPEARS BRACKET HAD BEEN INSTALLED INCORRECTLY AT MFG OR HAD SOMEHOW BECOME BENT OVER REPLACED BRACKET WITH NEW PN 905241093 BRACKET.  AFTER BRACKET REPLACEMENT ADEQUATE CABLE CLEARANCE NOTED.  WOULD RECOMMEND CHAFE PROTECTION TO BE BONDED TO BRACKET TO PREVENT CABLE/BRACKET DAMAGE IN CASE OF BRACKET BEING BENT SLIGHTLY.
